Panadol Extra Advance14s

You have 0 of this in your trolley

Panadol Extra Advance
0 in trolley

Quantity of Panadol Extra Advance in trolley 0

0 in trolley.
£2.75(19.6p each)2.75
View all in Paracetamol
Panadol Extra Advance Tablets Compack 14s
Clinically proven ingredients to relieve tough pain. Provides up to 37% more powerful pain relief than standard paracetamol. Fast-acting pain relief for 6 types of tough pain. Fast-acting pain relief for 6 types of tough pain. Panadol Extra Advance 500mg/65mg Tablets. Always read the label. Clinically proven ingredients to relieve tough pain Provides up to 37% more powerful pain relief than standard paracetamol Fast-acting pain relief for 6 types of tough pain Panadol Extra Advance 500mg/65mg Tablets. Always read the label.How Panadol Extra Advance Works The combination of ingredients in Panadol Extra Advance are clinically proven to provide effective relief for tough pain, including headache, migraine, backache, toothache, and rheumatic pain. The tablets contain two active ingredients to provide relief from the fever, aches and pains of cold and flu. Paracetamol is a painkiller and reduces temperature when you have a fever, whilst caffeine acts to further help the effectiveness of paracetamol.Panadol Extra Advance 500mg/65mg Tablets. Always read the label.



Disclaimer

Please note that while we take every care to make sure the product information displayed on our website is correct, product recipes are regularly changed. This may affect nutrition and allergen information therefore you should always check product labels and not rely solely on the information presented here.

If you require specific advice on any Waitrose branded product, please contact our Customer Care Team. For all other products, please contact the manufacturer.

This information is supplied for personal use only. It may not be reproduced in any way whatsoever without the prior consent of Waitrose Limited nor without due acknowledgement.

Legal disclaimer